# SDR DL73K021187

- Difficulty date: October 11, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 45,625 hours, 33,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Failed
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NOTICED EXCESSIVE CABIN CLIMB RATE.  LEVELED OFF AT 10000 FT.  CABIN CONTINUED TO CLIMB TO 10000 FT.  OUTFLOW VALVE SHOWED FULL CLOSED.  FORWARD OUTFLOW VALVE SHOWS FULL CLOSED.  COULD NOT CONTROL CABIN ALTITUDE AT ALL IN DESCENT.  REPLACED SEVERAL FUSELAGE DRAINS.
